# SDR SWIA2023051600005

- Difficulty date: May 15, 2023
- Submitted: May 16, 2023
- Operation: Air carrier
- Aircraft: N758SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10222
- Aircraft time: 46,740 hours, 30,717 cycles
- System (JASC): 3150 · Central Warning
- Part: Unknown
- Condition: Warning Message
- Location: Unknown
- Stage of operation: UK
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

DURING TAKEOFF ROLL, JUST AT ROTATION SPEED, CAPT SIDE PFD INDICATED WINDSHEAR CAUTION MESSAGE, STALL FAIL CAUTION MESSAGE, EFIS COMP MON CAUTION MESSAGE, ATTITUDE INDICATOR SHOWED ROLL TO LEFT, AND TURN COORDINATOR RIGHT SKID. ACFT WAS FLYING NORMALLY, NONE OF THOSE CONDITIONS ACTUALLY EXISTED.  FO SIDE PFD DISPLAYED MOSTLY NORMAL INDICATORS, BUT ROLL AND PITCH YELLOW FLAGS DISPLAYED. CONTINUED CLIMB, ADVISED ATC WE NEED TO RTF. DECLARED EMERGENCY.  RAN QRH. GOT DELAYED VECTORS FROM ATC , FLEW AROUND FOR ABOUT 90 MINS, BURNED OFF APPROXIMATELY 6500 LB OF FUEL TO AVOID OVERWEIGHT LANDING. WE LANDED WITH 7500 LB FUEL ON BOARD, LANDING WEIGHT OF 67,000 LB. UNEVENTFUL, NORMAL LANDING. (FLT 3289 FILED CLOSED)UPON POWERING UP AIRCRAFT FOUND CA PFD SHOWING RH BANK WITH ATT/HDG KNOB SET TO NORMAL. SELECTED ATT/HDG TO MAG 1 WITH NO CHANGE THEN SELECTED MAG 2 AND INDICATIONS CORRECTED / MATCHED FO'S PFD. REMOVED AND REPLACED LH ATTITUDE/ HEADING COMPUTER IN REFERENCE TO AMM 34-21-01. PERFORMED OPS CHECK OF ATTITUDE/HEADING COMPUTER IN REFERENCE TO AMM 34-21-01- OPS CHECK GOOD AT THIS TIME. CA PFD INDICATIONS NORMAL/ MATCHING FO'S PFD, CYCLED ATT/HDG KNOB TO MAG 1 AND MAG 2 WITH NO CHANGES IN INDICATIONS. T/S WINDSHEAR CAUTION PER FIM 34-42-00, (POSSIBLE CAUSE LOSS L-AHC-3 BUS INPUT IN AHRS) - PERFORMED OPS CHECK OF GPWS IN REFERENCE TO AMM 34-42-01 - OPS CHECK GOOD AT THIS TIME. T/S STALL FAIL CAUTION IN REFERENCE TO FIM 27-35-01 FOR B1- 007860 (DEFECTIVE LEFT AHRS/IRS COMPUTER). PERFORMED OPS CHECK OF STALL FAIL COMPUTER IN REFERENCE TO AMM 27-35-01 - OPS CHECK GOOD AT THIS TIME. T/S EFIS COMP MON IN REFERENCE TO FIM 34-25-00 (POSSIBLE CAUSE ATTITUDE AND HEADING COMPUTER (AHC) UNSERVICEABLE). VERIFIED NO WATER PRESEN
